# SDR CA101028004

- Difficulty date: October 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 22,865 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE FOUND THAT THE ANTI-ICE VALVE HAD BEEN RUBBING UP AGAINST THE ENGINE TRUSS, CAUSING A SCREW ON THE ELECTROMAGNETIC RECEPTACLE ASSEMBLY TO COME LOOSE, WHICH THEN WORE A HOLE THROUGH THE ENGINE TRUSS.  THE IPC LISTS 319980-6-1 (PRE SB 75-009) AND 319980-13-1 (POST SB 75-009) AS APPLICABLE FOR USE ON THE TPE-10UA ENGINE AS INSTALLED ON THE METRO II.  THE SB 75-009 OFFERS AN IMPROVEMENT ON THE SWITCH THAT INCREASES THE HEIGHT OF THE CONNECTOR HOUSING, AS WELL AS THE SCREWS USED TO ATTACH THE HOUSING TO THE BODY HAVE NO PROVISION FOR LOCKWIRE.
